# SDR SWAA2013102821438

- Difficulty date: October 16, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 50,486 hours, 29,354 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STATION 101.9, 1" CRACKED 10" FWD OF REAR SPAR.  REPAIRED STABILIZER IAW SRM.
